# SDR DALA2024072207342

- Difficulty date: July 17, 2024
- Submitted: July 22, 2024
- Operation: Air carrier
- Aircraft: N392DA
- Make and model: Boeing 737832
- Aircraft serial: 30561
- Aircraft time: 74,226 hours, 29,863 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill Drain
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON L2 MOP SILL WL-208, FROM STA-992.8+4 TO STA-947.5. REMOVED, REPLACED AND INSTALLED L2 MOP SILL WL.208 BTW STA 887 + 6" TO 1016 IAW B737-800 SRM 51-40-02-OG AND DRAWING 147A8501.
